Queueing Systems

, Volume 82, Issue 1–2, pp 1–4 | Cite as

Lajos Takács

  • Onno Boxma
  • Shelemyahu Zacks


  1. 1.
    Bingham, N.H.: The work of Lajos Takács on probability theory. J. Appl. Probab. 31A, 29–39 (1994)CrossRefGoogle Scholar
  2. 2.
    Dshalalow, J.H.: Special Jubilee Issue in honour of Lajos Takács. J. Appl. Math. Stoch. Anal. 7 (1994)Google Scholar
  3. 3.
    Dshalalow, J.H., Syski, R.: Lajos Takács and his work. J. Appl. Math. Stoch. Anal. 7, 215–237 (1994)CrossRefGoogle Scholar
  4. 4.
    Galambos, J., Gani, J.: Studies in applied probability, papers in honour of Lajos Takács. J. Appl. Probab. 31A (1994)Google Scholar
  5. 5.
    Haghighi, A.M.: Lajos Takács’ life and contributions to combinatorics. AAM Int. J. 10, 636–658 (2015)Google Scholar
  6. 6.
    Kendall, D.G.: Some problems in the theory of queues. J. R. Stat. Soc. Ser. B 13, 151–185 (1951)Google Scholar
  7. 7.
    Takács, L.: Some investigations concerning recurrent stochastic processes of a certain type. (In Hungarian, with Russian and English summaries). Magyar Tud. Akadémia Alk. Mat. Int. Közl. 3, 115–128 (1954)Google Scholar
  8. 8.
    Takács, L.: Investigation of waiting time problems by reduction to Markov processes. Acta Math. Acad. Sci. Hungar. 6, 101–129 (1955)CrossRefGoogle Scholar
  9. 9.
    Takács, L.: Stochastic Processes. Problems and Solutions. Methuen, London (1960)Google Scholar
  10. 10.
    Takács, L.: Introduction to the Theory of Queues. Oxford University Press, New York (1962)Google Scholar
  11. 11.
    Takács, L.: Combinatorial Methods in the Theory of Stochastic Processes. Wiley, New York (1967)Google Scholar
  12. 12.
    Takács, L.: On fluctuation problems in the theory of queues. Adv. Appl. Probab. 8, 548–583 (1976)CrossRefGoogle Scholar
  13. 13.
    Takács, L.: On fluctuations of sums of random variables. In: Rota, G.-C. (ed.) Studies in Probability and Ergodic Theory. Advances in Mathematics. Supplementary Studies, vol. 2, pp. 45–93. Academic Press, New York (1978)Google Scholar
  14. 14.
    Takács, L.: Chance or determinism. In: Gani, J. (ed.) The Craft of Probabilistic Modelling—A Collection of Personal Accounts, pp. 139–149. Springer, New York (1986)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceEindhoven University of TechnologyEindhovenThe Netherlands
  2. 2.Department of Mathematical SciencesUniversity of BinghamtonBinghamtonUSA

Personalised recommendations